# SDR SWAA074031

- Difficulty date: August 13, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N364SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26575
- Aircraft time: 49,083 hours, 42,789 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Lug
- Part number: 311A11102
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND NR 2 ENGINE STRUT UPPER LINK FORWARD LUG CORRODED.  REPAIRED LUG PER SWA EA.
